# SDR SWAA2023020294334

- Difficulty date: January 24, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 57,729 hours, 34,495 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-204 DOT #24. FLOOR PANEL 231XF; CENTER ROW OF INSERTS HAS DELAMINATION AROUND INSERT LOCATION AT 9 EA LOCATIONS (MARKED IN BLACK)<[01] EVALED UPPER SURFACE OF FLOOR PANEL 231XF. FOUND WITHIN REPAIR LIMITS OF B737-700 SRM 53-00-50-2R-8;[02] PREPPED UPPER SURFACE OF FLOOR PANEL 231XF AROUND CENTER ROW INSERTS FOR RESIN INJECTION IAW B737-700 SRM 53-00-50-2R-8 STEPS 3 (A-D);[03] VERIFIED MATERIALS FOR UPPER SURFACE REPAIR OF FLOOR PANEL 231XF IAW B737-700 SRM 53-00-50-2R-8 REPAIR 8 TABLE 201  RESIN BMS 8-201 TY IV (A162416);[04] VERIFIED STEPS 1; 2 & 3;[05] OK GIVEN TO BOND;[06] INJECTED BMS 8-201 TY IV RESIN IN TO DELAM AREAS ON UPPER SURFACE OF FLOOR PANEL 231XF IAW B737-700 SRM 53-00-50-2R-8 STEPS 3 (E-J) REPAIR COMPLETE;[07] VERIFIED ITEM 6;[08] AUDIT C/W
